# SDR C2XA95IA269

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12709
- Make and model: Emb EMB-120RT
- Aircraft serial: 120101
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12042999005
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT WING LOWER SKIN CRACKED AT AFT OUTBOARD CORNER OF FUELING ACCESS DOOR CUT OUT.  MAINTENANCE STOP DRILLED, AND INSTALLED REPAIR DOUBLER PER CONTINENTAL EXPRESS ENGINEERING CHANGE, REPAIR AUTHORIZATION EC5730-01031.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
